MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 CERAMAX CERAMIC INSERT 36 X 60; HIP CERAMIC ACETABULAR LINERS

DEPUY ORTHOPAEDIC INC, 1818910 CERAMAX CERAMIC INSERT 36 X 60; HIP CERAMIC ACETABULAR LINERS
Catalog Number 121887660
Medical Device Problem Codes Fitting Problem (2183); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that patient dislocated hip and was taken back to surgery to put back in place.When he dislocated a second time surgeon decided to take the patient to surgery to remove the neutral ceramic liner and replace with a more constrained +4, 10 degrees.He removed the liner, cup and head.He replaced with a new cup, liner and head.Cup had to be removed due the inability to remove the liner from the cup.Doi: (b)(6) 2017; dor: (b)(6) 2018; left hip.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CERAMAX CERAMIC INSERT 36 X 60
Common Device Name
HIP CERAMIC ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7266184
Report Number1818910-2018-53319
Device Sequence Number19288617
Product Code MRA
UDI-Device Identifier10603295012559
UDI-Public10603295012559
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121887660
Device Lot Number5472563
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date02/13/2018
Supplement Report FDA Received Date09/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR